# SDR AUS20021168

- Difficulty date: October 16, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR FAILED TO EXTEND. INVESTIGATION COULD FIND NO FAULT. SUSPECT A SMALL QUANTITY OF AIR IN THE HYDRAULIC SYSTEM.
